Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Burning sensation after urinating, sperm leakage from bladder. Solution?

sir, my age is 25 years old. for the past one year i am having a problem while urinating. now it has become very worse. that is after urinating i am getting a burning sensation along with that sperm like fluid is coming. an for the past three days when i am sitting itself my bladder is discharging that sperm like fluid. please suggest me a solution for this problem
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You have a burning sensation after passing urine.Please get you routine Urine test done to rule out infection .You are also passing thick discharge after passing urine.This could be due to prostatic fluid.Please get your ultrasound scanning done most likely it is due to Chronic Prostatitis.Please take Tab Taxum- 0 1 tab twice daily along with Tab Urispas twice daily for 10 days.. You may need to take this treatment for a month. twice daily for 10 days.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor